Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

NADIA BOUDI, and HADDER YOUNESS, (2012) Linear Maps Preserving Generalized invertibility on commutative banach algebras. Rocky Mountain J. Math. Volume 42, Number 4 (2012), 1107-1114..

NADIA BOUDI, and PETER SEMRL, (2012) Semigroup automorphisms of nest algebras. Houston Journal of Mathematics, Vol. 38, N°. 4, 2012, pages 1197-1205..

NADIA BOUDI, and PETER SEMRL, (2010) Derivations mapping into the socle. III. Stud. Math. 197, No. 2, 141-155, 2010.

NADIA BOUDI, (2010) On Jordan Banach algebras with countably generated inner ideals. Algebra Colloquium 17, No. 2, 211-222, 2010.

This list was generated on Thu May 6 12:58:22 2021 CEST.